Alert archive / Colorado / Snow Advisories in 2008

Snow Advisory 1, NWS Pueblo, CO

January 7, 200811 counties in Colorado

NWS Pueblo, CO issued this snow advisory at Jan 7, 2008, 10:25 AM MST for 11 counties in Colorado. It took effect at Jan 7, 2008, 2:00 PM MST. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Jan 7, 2008, 10:25 AM MST (17:25 UTC)
In effect from
Jan 7, 2008, 2:00 PM MST
Expired
Jan 7, 2008, 11:13 PM MST
In force
9 hr
Issued by
NWS Pueblo, CO

Counties Alamosa County, CO, Chaffee County, CO, Costilla County, CO, Custer County, CO, El Paso County, CO, Fremont County, CO, Huerfano County, CO, Las Animas County, CO, Pueblo County, CO, Saguache County, CO, Teller County, CO

The radar

The Pueblo radar (KPUX), 101 km from the middle of the area, began a volume at 17:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Denver, CO (KDNR), launched 12:00Z, 5.4 hours before the alert went out and 262 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2008-01-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2008-01-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -6 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2035 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
-6 m²/s²
0-3 km storm-relative helicity
90 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS45 KPUB 071725
WSWPUB

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE PUEBLO CO
1025 AM MST MON JAN 7 2008

...WINTER STORM CONTINUES TODAY...

.A SECOND STRONG PIECE OF ENERGY ASSOCIATED WITH A MAJOR WINTER
STORM IS RAPIDLY MOVING INTO SOUTHERN COLORADO. THIS SECOND PIECE
OF ENERGY WILL BRING MORE HEAVY SNOW TO BOTH THE MOUNTAINS AND
PLAINS OF EASTERN COLORADO. 

COZ058-060-066-068-072330-
/O.CON.KPUB.WS.W.0001.000000T0000Z-080108T0600Z/
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
INCLUDING...CLIMAX...MOSQUITO PASS...INDEPENDENCE PASS...
MT ELBERT...MT MASSIVE...NORTH PASS...CUMBRES PASS...
WOLF CREEK PASS
1025 AM MST MON JAN 7 2008

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 11 PM MST THIS
EVENING...

A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 11 PM MST THIS
EVENING. 

THIS WARNING IS IN EFFECT FOR THE EASTERN SAN JUAN AND LA GARITA
MOUNTAINS ABOVE 10000 FEET...SAWATCH MOUNTAINS ABOVE 11000
FEET...AND THE WESTERN MOSQUITO MOUNTAINS ABOVE 11000 FEET IN
LAKE COUNTY. THIS INCLUDES WOLF CREEK PASS...CUMBRES
PASS...MONARCH PASS...CLIMAX...AND TENNESSEE PASS.

SNOW IS EXPECTED TO BE VERY HEAVY AT TIMES WITH SNOW RATES OF 2
TO 3 INCHES PER HOUR. STRONG WINDS WILL ALSO ACCOMPANY THE SNOW
WHICH WILL CAUSE WHITEOUT CONDITIONS.

MANY ROADS OVER MOUNTAIN PASSES IN THE SAN JUAN RANGE ARE CLOSED
DUE TO THE HEAVY SNOW AND AVALANCHES. TRAVEL SHOULD NOT BE
ATTEMPTED IN THE WARNED AREA UNLESS ABSOLUTELY NECESSARY.

LOOK FOR ADDITIONAL SNOW ACCUMULATIONS OF 6 TO 12 INCHES TO FALL
TODAY AND THIS EVENING...WITH TOTAL STORM ACCUMULATIONS BY LATE
THIS EVENING OF 2 TO 5 FEET FOR ELEVATIONS AT AND ABOVE
10000 FEET. THE HEAVIEST SNOWFALL AMOUNTS ARE EXPECTED TO FALL
ALONG THE SOUTHWEST FACING SLOPES OF THE EASTERN SAN JUAN
MOUNTAINS...WHERE LOCALLY UP TO 6 FEET OF TOTAL SNOWFALL WILL BE
POSSIBLE. SNOWFALL OVER THE WARNING AREA WILL FINALLY COME TO AN
END OVERNIGHT TONIGHT...WITH ONLY A FEW SNOW SHOWERS OR FLURRIES
POSSIBLE AFTER MIDNIGHT.

WIND SPEEDS OF 20 TO 40 MPH AND GUSTS TO 50 MPH WILL CONTINUE
TODAY...PRODUCING PERIODS OF REDUCED VISIBILITY IN BLOWING AND
DRIFTING SNOW. SNOW AND WIND MAY LIGHTEN UP SLIGHTLY EARLY THIS
MORNING...BUT ARE EXPECTED TO INCREASE AGAIN DURING THE
AFTERNOON.

DO NOT TRAVEL IN THE WARNING AREA. IF YOU MUST TRAVEL IN THE
WARNING AREA DURING THE TIME OF THE WARNING...TAKE ALONG A WINTER
SURVIVAL KIT. IF YOU BECOME STRANDED IN A RURAL AREA...STAY WITH
YOUR VEHICLE UNTIL HELP ARRIVES. TO KEEP WARM IN YOUR VEHICLE...
RUN YOUR ENGINE 10 MINUTES EACH HOUR...AND MAKE SURE THE EXHAUST
PIPE IS CLEAR OF SNOW TO AVOID CARBON MONOXIDE POISONING.

$$

COZ072-074-076>088-072330-
/O.NEW.KPUB.SN.Y.0001.080107T2100Z-080108T0600Z/
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FEET-
WET MOUNTAINS BETWEEN 6300 AND 10000 FT-
WET MOUNTAINS ABOVE 10000 FT-
TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
INCLUDING...LA VETA PASS...PONCHA PASS...CUCHARA...STONEWALL...
WESTON...COALDALE...COTOPAXI...HILLSIDE...HOWARD...SWISSVALE...
TEXAS CREEK...SILVER CLIFF...WESTCLIFFE...RYE...GREENHORN MTN...
WOODLAND PARK...PIKES PEAK...CANON CITY...PENROSE...
BLACK FOREST...AIR FORCE ACADEMY...COLORADO SPRINGS...PUEBLO...
WALSENBURG...TRINIDAD
1025 AM MST MON JAN 7 2008

...SNOW ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO 11 PM MST
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A SNOW
ADVISORY...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO 11 PM
MST THIS EVENING. 

THIS SNOW ADVISORY IS IN EFFECT FOR THE I-25 CORRIDOR FROM THE
PIKES PEAK REGION SOUTH TO THE COLORADO AND NEW MEXICO BORDER.
THIS ADVISORY IS ALSO IN EFFECT FOR ALL OF THE SANGRE DE CRISTO
MOUNTAINS...THE WET MOUNTAINS...THE WET MOUNTAIN VALLEY...ALL OF
FREMONT COUNTY AND TELLER COUNTY. 

THIS STORM WILL AFFECT THE RUSH HOUR TRAFFIC ALONG THE I-25
CORRIDOR...ESPECIALLY IN COLORADO SPRINGS.

THE SNOW MAY BECOME QUITE HEAVY AT TIMES...ESPECIALLY LATE THIS
AFTERNOON AND EARLY EVENING. 

FOR THE MOUNTAINS AND MOUNTAIN VALLEYS...4 TO 10 INCHES OF SNOW IS
ANTICIPATED. ALONG THE I-25 CORRIDOR...3 TO 5 INCHES IS EXPECTED.
THE SNOW WILL START FALLING IN THE MOUNTAINS BY EARLY AFTERNOON.
IT WILL START FALLING IN THE COLORADO SPRINGS AREA BETWEEN 3 AND 4
PM. IT WILL START FALLING ALONG THE REMAINDER OF THE I-25 CORRIDOR
BY THE LATE AFTERNOON TIME FRAME. 

A SPECIAL NOTE FOR NORTHERN PUEBLO COUNTY AND SOUTHERN EL PASO
COUNTY...TYPICALLY WINTER STORMS DO NOT BRING MUCH SNOW TO THESE
REGIONS. THIS WILL NOT BE THE CASE THIS TIME. WE EXPECT SIGNIFICANT
SNOW ACCUMULATIONS IN ALL OF COLORADO SPRINGS AND IN THE CITY OF
PUEBLO. THE REASON FOR THIS IS THE WINDS WILL BE FROM THE EAST
SOUTHEAST WHICH WILL BE FAVORABLE FOR SNOW ACROSS ALL OF PUEBLO
AND EL PASO COUNTIES.

WINTER WEATHER CONDITIONS ARE EXPECTED TO OCCUR DUE TO SNOWFALL.

IF YOU ARE PLANNING TO TRAVEL IN THE ADVISORY AREA DURING THE
TIME OF THE ADVISORY...LISTEN TO THE LATEST WEATHER FORECAST AND
CONSIDER TRAVELING AT ANOTHER TIME OR BY ANOTHER ROUTE.

$$

COZ059-061-063>065-067-073-075-072330-
/O.CON.KPUB.SB.Y.0001.000000T0000Z-080108T0600Z/
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
INCLUDING...LEADVILLE...GRANITE...SARGENTS...BONANZA...
SOUTH FORK...CREEDE...BLANCA PEAK...SPANISH PEAKS
1025 AM MST MON JAN 7 2008

...SNOW AND BLOWING SNOW ADVISORY REMAINS IN EFFECT UNTIL 11 PM
MST THIS EVENING...

A SNOW AND BLOWING SNOW ADVISORY REMAINS IN EFFECT UNTIL 11 PM
MST THIS EVENING. 

THIS ADVISORY IS IN EFFECT FOR LEADVILLE AND VICINITY...WESTERN
CHAFFEE COUNTY BETWEEN 9000 AND 11000 FEET...WEST AND EAST OF THE
CONTINENTAL DIVIDE BELOW 10000 FEET IN SAGUACHE COUNTY...THE
EASTERN SAN JUAN MOUNTAINS BELOW 10000 FEET...AND THE SANGRE DE
CRISTO MOUNTAINS ABOVE 11000 FEET. THIS INCLUDES LEADVILLE...
GRANITE...SOUTH FORK AND CREEDE.

PERIODS OF SNOW WILL CONTINUE TODAY THROUGH THIS EVENING...WITH
SNOWFALL ENDING BY MIDNIGHT TONIGHT. ADDITIONAL SNOWFALL AMOUNTS
OF 3 TO 6 INCHES WILL OCCUR TODAY AND THIS EVENING...BRINGING
STORM TOTAL SNOWFALL AMOUNTS TO 8 TO 20 INCHES OVER THE WESTERN
RANGES...AND 6 TO 12 INCHES OVER THE SANGRE DE CRISTO MOUNTAINS.
GUSTY WEST WINDS OF 20 TO 40 MPH WILL CAUSE AREAS OF BLOWING AND
DRIFTING SNOW.

IF YOU ARE PLANNING TO TRAVEL IN THE ADVISORY AREA DURING THE
TIME OF THE ADVISORY...LISTEN TO THE LATEST WEATHER FORECAST AND
CONSIDER TRAVELING AT ANOTHER TIME OR BY ANOTHER ROUTE.

$$

HODANISH
3 follow-up statements
000 
WWUS45 KPUB 072227
WSWPUB

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE PUEBLO CO
327 PM MST MON JAN 7 2008

...WINTER STORM CONTINUES TODAY...

.A SECOND STRONG PIECE OF JET STREAM ENERGY ASSOCIATED WITH A
MAJOR WINTER STORM WILL MOVE ACROSS SOUTHERN COLORADO LATE THIS
AFTERNOON AND EARLY EVENING. THIS SECOND PIECE OF ENERGY WILL
CONTINUE TO BRING MODERATE TO HEAVY SNOW TO BOTH THE MOUNTAINS AND
PLAINS OF EASTERN COLORADO.

COZ058-060-066-068-080430-
/O.CON.KPUB.WS.W.0001.000000T0000Z-080108T0600Z/
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
INCLUDING...CLIMAX...MOSQUITO PASS...INDEPENDENCE PASS...
MT ELBERT...MT MASSIVE...NORTH PASS...CUMBRES PASS...
WOLF CREEK PASS
327 PM MST MON JAN 7 2008

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 11 PM MST THIS
EVENING...

A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 11 PM MST THIS
EVENING. 

THIS WARNING IS IN EFFECT FOR THE EASTERN SAN JUAN AND LA GARITA
MOUNTAINS ABOVE 10000 FEET...SAWATCH MOUNTAINS ABOVE 11000 FEET...
AND THE WESTERN MOSQUITO MOUNTAINS ABOVE 11000 FEET IN LAKE
COUNTY. THIS INCLUDES WOLF CREEK PASS...CUMBRES PASS...MONARCH
PASS...CLIMAX...AND TENNESSEE PASS.

AS OF 330 PM MONDAY AFTERNOON...MANY ROADS OVER MOUNTAIN PASSES IN
THE SAN JUAN RANGE ARE CLOSED DUE TO THE HEAVY SNOW AND
AVALANCHES. TRAVEL SHOULD NOT BE ATTEMPTED IN THE SAN JAUN
MOUNTAIN AREA UNLESS ABSOLUTELY NECESSARY.

LOOK FOR ADDITIONAL SNOW ACCUMULATIONS OF 2 TO 7 INCHES THIS
EVENING...WITH TOTAL STORM ACCUMULATIONS BY LATE THIS EVENING OF 2
TO 5 FEET FOR ELEVATIONS AT AND ABOVE 10000 FEET. THE HEAVIEST
SNOWFALL AMOUNTS ARE EXPECTED TO FALL ALONG THE SOUTHWEST FACING
SLOPES OF THE EASTERN SAN JUAN MOUNTAINS...WHERE LOCALLY UP TO 6
FEET OF TOTAL SNOWFALL WILL BE POSSIBLE. SNOWFALL OVER THE WARNING
AREA WILL FINALLY COME TO AN END OVERNIGHT TONIGHT...WITH ONLY A
FEW SNOW SHOWERS OR FLURRIES POSSIBLE AFTER MIDNIGHT.

THE WINDS WILL DECREASE SIGNIFICANTLY THIS EVENING...BECOMING WEST
TO NORTHWEST AT 10 TO 20 MPH.

DO NOT TRAVEL IN THE WARNING AREA. IF YOU MUST TRAVEL IN THE
WARNING AREA DURING THE TIME OF THE WARNING...TAKE ALONG A WINTER
SURVIVAL KIT. IF YOU BECOME STRANDED IN A RURAL AREA...STAY WITH
YOUR VEHICLE UNTIL HELP ARRIVES. TO KEEP WARM IN YOUR VEHICLE...
RUN YOUR ENGINE 10 MINUTES EACH HOUR...AND MAKE SURE THE EXHAUST
PIPE IS CLEAR OF SNOW TO AVOID CARBON MONOXIDE POISONING.

$$

COZ059-061-063>065-067-073-075-080430-
/O.CON.KPUB.SB.Y.0001.000000T0000Z-080108T0600Z/
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
INCLUDING...LEADVILLE...GRANITE...SARGENTS...BONANZA...
SOUTH FORK...CREEDE...BLANCA PEAK...SPANISH PEAKS
327 PM MST MON JAN 7 2008

...SNOW AND BLOWING SNOW ADVISORY REMAINS IN EFFECT UNTIL 11 PM
MST THIS EVENING...

A SNOW AND BLOWING SNOW ADVISORY REMAINS IN EFFECT UNTIL 11 PM
MST THIS EVENING. 

THIS ADVISORY IS IN EFFECT FOR LEADVILLE AND VICINITY...WESTERN
CHAFFEE COUNTY BETWEEN 9000 AND 11000 FEET...WEST AND EAST OF THE
CONTINENTAL DIVIDE BELOW 10000 FEET IN SAGUACHE COUNTY...THE
EASTERN SAN JUAN MOUNTAINS BELOW 10000 FEET...AND THE SANGRE DE
CRISTO MOUNTAINS ABOVE 11000 FEET. THIS INCLUDES LEADVILLE...
GRANITE...SOUTH FORK AND CREEDE.

PERIODS OF SNOW WILL CONTINUE THROUGH THIS EVENING...WITH SNOWFALL
ENDING BY MIDNIGHT TONIGHT. ADDITIONAL SNOWFALL AMOUNTS OF 2 TO 4 INCHES
WILL OCCUR THROUGH THIS EVENING...BRINGING STORM TOTAL SNOWFALL
AMOUNTS TO 8 TO 20 INCHES OVER THE WESTERN RANGES...AND 6 TO 12
INCHES OVER THE TOP OF THE SANGRE DE CRISTO MOUNTAINS. 

IF YOU ARE PLANNING TO TRAVEL IN THE ADVISORY AREA DURING THE
TIME OF THE ADVISORY...LISTEN TO THE LATEST WEATHER FORECAST AND
CONSIDER TRAVELING AT ANOTHER TIME OR BY ANOTHER ROUTE.

$$

COZ072-074-076>088-080430-
/O.CON.KPUB.SN.Y.0001.000000T0000Z-080108T0600Z/
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FEET-
WET MOUNTAINS BETWEEN 6300 AND 10000 FT-
WET MOUNTAINS ABOVE 10000 FT-
TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
INCLUDING...LA VETA PASS...PONCHA PASS...CUCHARA...STONEWALL...
WESTON...COALDALE...COTOPAXI...HILLSIDE...HOWARD...SWISSVALE...
TEXAS CREEK...SILVER CLIFF...WESTCLIFFE...RYE...GREENHORN MTN...
WOODLAND PARK...PIKES PEAK...CANON CITY...PENROSE...
BLACK FOREST...AIR FORCE ACADEMY...COLORADO SPRINGS...PUEBLO...
WALSENBURG...TRINIDAD
327 PM MST MON JAN 7 2008

...SNOW ADVISORY REMAINS IN EFFECT UNTIL 11 PM MST THIS EVENING...

A SNOW ADVISORY REMAINS IN EFFECT UNTIL 11 PM MST THIS EVENING. 

THIS SNOW ADVISORY IS IN EFFECT FOR THE I-25 CORRIDOR FROM THE
PIKES PEAK REGION SOUTH TO THE COLORADO AND NEW MEXICO BORDER.
THIS ADVISORY IS ALSO IN EFFECT FOR ALL OF THE SANGRE DE CRISTO
MOUNTAINS...THE WET MOUNTAINS...THE WET MOUNTAIN VALLEY...ALL OF
FREMONT COUNTY AND TELLER COUNTY.

THIS STORM WILL AFFECT THE RUSH HOUR TRAFFIC ALONG THE I-
25 CORRIDOR IN PUEBLO AND COLORADO SPRINGS.

THE SNOW MAY BECOME QUITE HEAVY AT TIMES...ESPECIALLY LATE THIS
AFTERNOON AND EARLY THIS EVENING.

FOR THE MOUNTAINS AND MOUNTAIN VALLEYS...4 TO 10 INCHES OF SNOW
IS ANTICIPATED. ALONG THE I-25 CORRIDOR...3 TO 5 INCHES IS
EXPECTED. 

A SPECIAL NOTE FOR NORTHERN PUEBLO COUNTY AND SOUTHERN EL PASO
COUNTY...TYPICALLY WINTER STORMS DO NOT BRING MUCH SNOW TO THESE
REGIONS. THIS WILL LIKELY NOT BE THE CASE THIS TIME. WE EXPECT
SIGNIFICANT SNOW ACCUMULATIONS IN ALL OF COLORADO SPRINGS AND IN
THE CITY OF PUEBLO. THE REASON FOR THIS IS THE WINDS WILL BE FROM
THE EAST SOUTHEAST WHICH WILL BE FAVORABLE FOR SNOW ACROSS ALL OF
PUEBLO AND EL PASO COUNTIES.

WINTER WEATHER CONDITIONS ARE EXPECTED TO OCCUR DUE TO SNOWFALL.

IF YOU ARE PLANNING TO TRAVEL IN THE ADVISORY AREA DURING THE
TIME OF THE ADVISORY...LISTEN TO THE LATEST WEATHER FORECAST AND
CONSIDER TRAVELING AT ANOTHER TIME OR BY ANOTHER ROUTE.

$$

HODANISH
000 
WWUS45 KPUB 080051
WSWPUB

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE PUEBLO CO
551 PM MST MON JAN 7 2008

...WINTER STORM CONTINUES TONIGHT...

.A SECOND STRONG PIECE OF JET STREAM ENERGY ASSOCIATED WITH A
MAJOR WINTER STORM WILL MOVE ACROSS COLORADO THIS EVENING. THIS
SECOND PIECE OF ENERGY WILL CONTINUE TO BRING MODERATE TO HEAVY
SNOW TO BOTH THE EASTERN MOUNTAINS AND PLAINS OF EASTERN COLORADO.

COZ058-060-066-068-080200-
/O.CAN.KPUB.WS.W.0001.000000T0000Z-080108T0600Z/
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
INCLUDING...CLIMAX...MOSQUITO PASS...INDEPENDENCE PASS...
MT ELBERT...MT MASSIVE...NORTH PASS...CUMBRES PASS...
WOLF CREEK PASS
551 PM MST MON JAN 7 2008

...WINTER STORM WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS CANCELLED THE WINTER
STORM WARNING. 

THE WINTER STORM IS MOVING EAST OF THE REGION. LIGHT SNOW SHOWERS WILL
CONTINUE TONIGHT...BUT FURTHER ACCUMULATIONS WILL BE
LIGHT...GENERALLY LESS THAN TWO INCHES.

$$

COZ059-061-063>065-067-080200-
/O.CAN.KPUB.SB.Y.0001.000000T0000Z-080108T0600Z/
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
INCLUDING...LEADVILLE...GRANITE...SARGENTS...BONANZA...
SOUTH FORK...CREEDE
551 PM MST MON JAN 7 2008

...SNOW AND BLOWING SNOW ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS CANCELLED THE SNOW AND
BLOWING SNOW ADVISORY. 

THE WINTER STORM IS MOVING EAST OF THE REGION. LIGHT SNOW SHOWERS WILL
CONTINUE TONIGHT...BUT FURTHER ACCUMULATIONS WILL BE
LIGHT...GENERALLY LESS THAN TWO INCHES.

$$

COZ079-080-087-080700-
/O.UPG.KPUB.SN.Y.0001.000000T0000Z-080108T0600Z/
/O.NEW.KPUB.WS.W.0002.080108T0051Z-080108T0800Z/
WET MOUNTAINS BETWEEN 6300 AND 10000 FT-
WET MOUNTAINS ABOVE 10000 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
INCLUDING...RYE...GREENHORN MTN...WALSENBURG
551 PM MST MON JAN 7 2008

...WINTER STORM WARNING IN EFFECT UNTIL 1 AM MST TUESDAY...

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A WINTER STORM
WARNING...WHICH IS IN EFFECT UNTIL 1 AM MST TUESDAY. THE SNOW
ADVISORY IS NO LONGER IN EFFECT. 

THIS ADVISORY IS IN EFFECT FOR THE WET MOUNTAINS...THE WET
MOUNTAIN VALLEY...AND HUERFANO COUNTY.

THE SNOW MAY BECOME QUITE HEAVY AT TIMES...ESPECIALLY LATE THIS
AFTERNOON AND EARLY THIS EVENING.

6 TO 12 INCHES OF SNOW IS EXPECTED...WITH THE HIGHEST AMOUNTS OVER
THE EASTERN SLOPES OF THE WET MOUNTAINS.

STRONG WINDS AND REDUCED VISIBILITY ARE EXPECTED DUE TO HEAVY
SNOWFALL AND BLOWING SNOW.

AVOID TRAVEL IN THE WARNING AREA. IF YOU ARE PLANNING TO TRAVEL
IN THE WARNING AREA DURING THE TIME OF THE WARNING...LISTEN TO
THE LATEST WEATHER FORECAST AND CONSIDER TRAVELING AT ANOTHER
TIME OR BY ANOTHER ROUTE. IF YOU MUST TRAVEL IN THE WARNING AREA
DURING THE TIME OF THE WARNING...TAKE ALONG A WINTER SURVIVAL
KIT. IF YOU BECOME STRANDED IN A RURAL AREA...STAY WITH YOUR
VEHICLE UNTIL HELP ARRIVES. TO KEEP WARM IN YOUR VEHICLE...RUN
YOUR ENGINE 10 MINUTES EACH HOUR...AND MAKE SURE THE EXHAUST PIPE
IS CLEAR OF SNOW TO AVOID CARBON MONOXIDE POISONING.

$$

COZ073-075-080700-
/O.EXT.KPUB.SB.Y.0001.000000T0000Z-080108T0800Z/
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
INCLUDING...BLANCA PEAK...SPANISH PEAKS
551 PM MST MON JAN 7 2008

...SNOW AND BLOWING SNOW ADVISORY NOW IN EFFECT UNTIL 1 AM MST
TUESDAY...

THE SNOW AND BLOWING SNOW ADVISORY IS NOW IN EFFECT UNTIL 1 AM
MST TUESDAY. 

THIS ADVISORY IS IN EFFECT THE SANGRE DE CRISTO MOUNTAINS ABOVE
11000 FEET. 

PERIODS OF SNOW WILL CONTINUE THROUGH THIS EVENING...WITH
SNOWFALL ENDING BY MIDNIGHT TONIGHT. ADDITIONAL SNOWFALL AMOUNTS
OF 2 TO 5 INCHES WILL OCCUR THROUGH THIS EVENING...BRINGING STORM
TOTAL SNOWFALL AMOUNTS TO 6 TO 14 INCHES OVER THE SANGRE DE CRISTO
MOUNTAINS.

IF YOU ARE PLANNING TO TRAVEL IN THE ADVISORY AREA DURING THE
TIME OF THE ADVISORY...LISTEN TO THE LATEST WEATHER FORECAST AND
CONSIDER TRAVELING AT ANOTHER TIME OR BY ANOTHER ROUTE.

$$

COZ072-074-076>078-081>086-088-080700-
/O.EXT.KPUB.SN.Y.0001.000000T0000Z-080108T0800Z/
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FEET-
TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
INCLUDING...LA VETA PASS...PONCHA PASS...CUCHARA...STONEWALL...
WESTON...COALDALE...COTOPAXI...HILLSIDE...HOWARD...SWISSVALE...
TEXAS CREEK...SILVER CLIFF...WESTCLIFFE...WOODLAND PARK...
PIKES PEAK...CANON CITY...PENROSE...BLACK FOREST...
AIR FORCE ACADEMY...COLORADO SPRINGS...PUEBLO...TRINIDAD
551 PM MST MON JAN 7 2008

...SNOW ADVISORY NOW IN EFFECT UNTIL 1 AM MST TUESDAY...

THE SNOW ADVISORY IS NOW IN EFFECT UNTIL 1 AM MST TUESDAY. 

THIS SNOW ADVISORY IS IN EFFECT FOR THE I-25 CORRIDOR FROM THE
PIKES PEAK REGION SOUTH TO THE COLORADO AND NEW MEXICO BORDER.
THIS ADVISORY IS ALSO IN EFFECT FOR ALL OF THE SANGRE DE CRISTO
MOUNTAINS...AND ALL OF FREMONT COUNTY AND TELLER COUNTY.

THIS STORM WILL AFFECT TRAFFIC ALONG THE I- 25 CORRIDOR IN PUEBLO
AND COLORADO SPRINGS.

THE SNOW MAY BECOME HEAVY AT TIMES...ESPECIALLY EARLY THIS
EVENING.

3 TO 6 INCHES OF SNOW IS EXPECTED...WITH UP TO 7 INCHES OVER THE
EASTERN SLOPES OF PIKES PEAK AND THE RAMPART RANGE.

WINTER WEATHER CONDITIONS ARE EXPECTED TO OCCUR DUE TO SNOWFALL.

IF YOU ARE PLANNING TO TRAVEL IN THE ADVISORY AREA DURING THE
TIME OF THE ADVISORY...LISTEN TO THE LATEST WEATHER FORECAST AND
CONSIDER TRAVELING AT ANOTHER TIME OR BY ANOTHER ROUTE.

$$
ROSE
000 
WWUS45 KPUB 080613
WSWPUB

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE PUEBLO CO
1113 PM MST MON JAN 7 2008

...WINTER WEATHER WINDING DOWN OVER EASTERN COLORADO...

.THE WINTER STORM WHICH BROUGHT SIGNIFICANT SNOW ACCUMULATIONS
TO THE EASTERN COLORADO MOUNTAINS AND PLAINS IS NOW MOVING WESTWARD
INTO KANSAS. SCATTERED LIGHT SNOW SHOWERS WILL CONTINUE THROUGH
THE OVERNIGHT HOURS...AND CLEARING SKIES EXPECTED FOR TUESDAY
MORNING.

COZ079-080-087-080715-
/O.CAN.KPUB.WS.W.0002.000000T0000Z-080108T0800Z/
WET MOUNTAINS BETWEEN 6300 AND 10000 FT-
WET MOUNTAINS ABOVE 10000 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
INCLUDING...RYE...GREENHORN MTN...WALSENBURG
1113 PM MST MON JAN 7 2008

...WINTER STORM WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS CANCELLED THE WINTER
STORM WARNING. 

LIGHT SNOW WILL CONTINUE TO FALL THROUGH EARLY MORNING...BUT
ADDITIONAL ACCUMULATIONS WILL BE LIGHT...GENERALLY LESS THAN ONE INCH.

$$

COZ073-075-080715-
/O.CAN.KPUB.SB.Y.0001.000000T0000Z-080108T0800Z/
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
INCLUDING...BLANCA PEAK...SPANISH PEAKS
1113 PM MST MON JAN 7 2008

...SNOW AND BLOWING SNOW ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS CANCELLED THE SNOW AND
BLOWING SNOW ADVISORY. 

LIGHT SNOW WILL CONTINUE TO FALL THROUGH EARLY MORNING...BUT
ADDITIONAL ACCUMULATIONS WILL BE LIGHT...GENERALLY LESS THAN ONE
INCH.

$$

COZ072-074-076>078-081>086-088-080715-
/O.CAN.KPUB.SN.Y.0001.000000T0000Z-080108T0800Z/
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FEET-
TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
INCLUDING...LA VETA PASS...PONCHA PASS...CUCHARA...STONEWALL...
WESTON...COALDALE...COTOPAXI...HILLSIDE...HOWARD...SWISSVALE...
TEXAS CREEK...SILVER CLIFF...WESTCLIFFE...WOODLAND PARK...
PIKES PEAK...CANON CITY...PENROSE...BLACK FOREST...
AIR FORCE ACADEMY...COLORADO SPRINGS...PUEBLO...TRINIDAD
1113 PM MST MON JAN 7 2008

...SNOW ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS CANCELLED THE SNOW
ADVISORY. 

LIGHT SNOW SHOWERS MAY OCCUR THROUGH EARLY MORNING...BUT ADDITIONAL
ACCUMULATIONS WILL BE LIGHT...GENERALLY LESS THAN ONE INCH.

$$

ROSE

What forecasters said that day

The local office's own words before this snow advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this snow advisory went out at Jan 7, 9:08 AM MST, 1 hour 17 minutes earlier.

Area forecast discussion, Jan 7, 9:08 AM MST, 1 hour 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PUEBLO CO
908 AM MST MON JAN 7 2008

.UPDATE...

GOOD MORNING. WE WILL LIKELY NEED HIGHLITES FOR THE EAST FACING
SLOPES OF THE MTNS AND ADJACENT PLAINS. LATEST RUC AND NAM SHOW
VERY GOOD UPSLOPE CONDITIONS DEVELOPING OVER THE REGION. 700 MB
WINDS FROM THE EAST SOUTHEAST AT 15 TO 25 KNOTS WILL ADVECT GOOD
LLVL MOISTURE (DWPTS IN THE MID/UPPER 20S WITH 30S JUST E AND S OF
THE CO BORDER). STRONG DYNAMICAL FORCING WILL ALSO PLAY A ROLE. I
AM VERY IMPRESSED WITH THE 300 MB COUPLING OF THE JETS OVER SE CO
LATER THIS AFTERNOON AND EVENING.

I DO EXPECT SNOW TO AFFECT THE MONDAY AFTERNOON RUSH HOUR TRAFFIC
PATTERS BOTH IN COS AND PUB. THE SNOW MAY BE QUITE HEAVY FOR A FEW
HOURS.

I WISH TO ANALYZE THE DATA A BIT MORE...AND WILL SEND UPDATES AOA
11 AM IF NOT EARLIER.

AS FOR A FIRST GUESS REGARDING SNOW TOTALS...I WOULD DOUBLE WHAT
WE ARE CURRENTLY ADVERTISING...GENERALLY 2-6 PLAINS AND 4-8 E
FACING SLOPES S MTNS.

SAN JUANS WILL START GETTING POUNDED AGAIN SHORTLY. SEE MESSAGE
FROM NESDIS SATELLITE FOLKS REGARDING THIS SYSTEM COMING OUT
(SPENES). /HODANISH

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
SNOW AND BLOWING SNOW ADVISORY UNTIL 11 PM MST THIS EVENING FOR
COZ059-061-063>065-067-073-075.

WINTER STORM WARNING UNTIL 11 PM MST THIS EVENING FOR COZ058-060-
066-068.

&&

34/34
Hazardous weather outlook, Jan 7, 6:55 AM MST, 3 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PUEBLO CO
655 AM MST MON JAN 7 2008

COZ058>089-093>099-081400-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FEET-
WET MOUNTAINS BETWEEN 6300 AND 10000 FT-
WET MOUNTAINS ABOVE 10000 FT-
TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
655 AM MST MON JAN 7 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST
CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO.

.DAY ONE...TODAY AND TONIGHT

SNOW WILL CONTINUE ACROSS THE CENTRAL AND SOUTHWEST MOUNTAINS TODAY
AND THIS EVENING...WITH AN ADDITIONAL 6 TO 12 INCHES OF SNOW LIKELY
AT ELEVATIONS ABOVE 10000 FEET. OVER THE LOWER ELEVATIONS OF THE SAN
JUAN...LA GARITA...SAWATCH AND MOSQUITO RANGES...SNOWFALL WILL BE
SLIGHTLY LESS...GENERALLY IN THE 3 TO 6 INCH RANGE. 3 TO 6 INCHES OF
SNOW IS ALSO LIKELY OVER THE HIGHER PEAKS OF THE SANGRE DE CRISTO
RANGE TODAY. STRONG WEST TO SOUTHWEST WINDS WILL ACCOMPANY THE
SNOW...WITH BLOWING AND DRIFTING SNOW PRODUCING NEAR WHITE OUT
CONDITIONS OVER MANY OF THE HIGHER MOUNTAIN PASSES OF SOUTHERN
COLORADO.

OVER THE EASTERN MOUNTAINS AND PLAINS, SNOW WILL DEVELOP LATE THIS
AFTERNOON...CONTINUING THROUGH ABOUT MIDNIGHT TONIGHT. 1 TO 3 INCH
AMOUNTS WILL BE COMMON ACROSS THE PLAINS AND ALONG THE INTERSTATE 25
CORRIDOR...WITH 3 TO 6 INCH AMOUNTS OVER THE HIGHER TERRAIN WEST OF
THE INTERSTATE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

A WEATHER SYSTEM WILL MOVE INTO WESTERN COLORADO LATE TUESDAY
NIGHT...BRINGING LIGHT ACCUMULATING SNOWFALL TO THE HIGHER
ELEVATIONS ALONG AND WEST OF THE CONTINENTAL DIVIDE. THIS SYSTEM
WILL CONTINUE ACROSS THE STATE THROUGH LATE WEDNESDAY NIGHT...OWNING
TO THE POSSIBILITY OF SIGNIFICANT SNOWFALL ACROSS THE CENTRAL AND
SOUTHWEST MOUNTAINS THROUGH THURSDAY MORNING...WITH THE CHANCE OF
LIGHT ACCUMULATING SNOW ACROSS THE REST OF THE HIGHER TERRAIN AND
THE EASTERN PLAINS.

ANOTHER WEATHER SYSTEM LOOKS TO MOVE ACROSS THE REGION FRIDAY
THROUGH EARLY SATURDAY WITH YET ANOTHER SYSTEM POSSIBLE LATE SUNDAY.
THESE NEXT SYSTEMS WILL ALLOW FOR THE CHANCE OF GENERALLY LIGHT
SNOW ACROSS THE REGION...WITH THE BEST CHANCES OF ACCUMULATING
SNOWFALL ACROSS THE CENTRAL MOUNTAINS.

.SPOTTER INFORMATION STATEMENT...

WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE
LIKELY TODAY AND TONIGHT.

Nearby

Snow Advisories in Colorado, 2008Every snow advisory in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.